# SDR AALA202304069915

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 83,767 hours, 11,136 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Condition: Failed
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3F-1L SMOKE DETECTOR FAILED TEST. REMOVED AND REPLACED SMOKE DETECTOR.
